On some types of invariant measures
Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 538-540
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1975_222_3_a5,
author = {A. B. Kharazishvili},
title = {On some types of invariant measures},
journal = {Doklady Akademii Nauk},
pages = {538--540},
year = {1975},
volume = {222},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a5/}
}
A. B. Kharazishvili. On some types of invariant measures. Doklady Akademii Nauk, Tome 222 (1975) no. 3, pp. 538-540. http://geodesic.mathdoc.fr/item/DAN_1975_222_3_a5/